# SDR ABXA9500181

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 56441611
- Condition: Corroded
- Location: Fs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON THE CAPTAIN'S CLEARVIEW WINDOW RETAINER.  REPAIRED RETAINER IAW ABX REA D953-10757-MR.
